# SDR CALA0800659

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 28,169 hours, 15,003 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Part number: 6549559
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT-HAND OUTBOARD VERTICAL STABILIZER FORWARD FUSELAGE FITTING BUSHING IS GOUGED.  REMOVED BUSHING, REWORKED LUG AND INSTALLED OVERSIZED REPAIR BUSHING PER ECRA 5342-01053.
